Am supposed to go back into work in 4 days and worried I wont be able to cope, with my job, which is in the care sector. I also feel like my nose is cold/numb although when I touch it it isnt. Is this a side effect? Also feel as if my nerves are all on end, especially feel this on my arms and back of hands.Forgot to say I am on 20mg per day.
Hello lindac8941. The ups and downs is a side effect that comes with taking Prozac. The nose issue I've not heard or ever read about before. It could possibly be an allergic reaction. I believe its time to let your docor know and let her/him in to whats going on. Your dose is minimal a beginners, maintenance one. Hope you get to feeling better and soon, pledge
Hi. By any chance are your fingers or toes turning white? That would be reynaulds. It feels like what you describe. Be sure to check your temp. Something else may be going on and confusing this.
See your doc or urgent care. This sounds like it needs to be looked at sooner than later. Best wishes to a better result.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 May 2010 • 1 answer
Posted 25 Oct 2012 • 4 answers
Posted 20 Aug 2015 • 2 answers
Posted 30 Mar 2016 • 2 answers
Posted 23 Nov 2016 • 0 answers